Thunderstorm Wind, Duplin
- When
- April 13, 7:45 AM EST
- Where
- Duplin County, 0.57 mi W of Warsaw
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- State Official
- Coordinates
- 35.000, -78.090
Trees were blown down in Warsaw.
A line of strong to severe thunderstorms with embedded tornadoes swept through Eastern North Carolina during the morning hours between sunrise and noon. Widespread reports of wind damage, including tornadoes, were observed.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS MHX wrote it up.
A line of strong to severe thunderstorms with embedded tornadoes swept through Eastern North Carolina during the morning hours between sunrise and noon. Widespread reports of wind damage, including tornadoes, were observed. Six total tornadoes occurred, 5 EF0's, and 1 EF1.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Newport/Morehead City, NC wrote its last area forecast discussion before the first event at Apr 13, 5:56 AM EST, 1 hour 49 minutes earlier.
Area Forecast Discussion
National Weather Service Newport/Morehead City NC
656 AM EDT Mon Apr 13 2020
.SYNOPSIS...
Scattered to numerous severe thunderstorms will be possible
across Eastern North Carolina today. A strong cold front will
move through the region tonight. The front will stall to the
south through mid week with low pressure developing along it.
High pressure will build into the area for the latter half of
the work week with the next frontal system expected to push
across the area Saturday.
&&
.NEAR TERM /TODAY/...
As of 7 AM Mon...Very active weather expected today with the
potential for significant severe weather and possibly a tornado
outbreak across the Carolinas, as most of Eastern NC remains in
the Enhanced risk for severe storms from SPC. Tornado Watch in
effect for W/S portions of the area through noon.
Latest sfc analysis shows strengthening low pressure lifting
into the OH Valley region and Great Lakes this morning, with
associated frontal boundary extending through the deep south.
Deep southerly flow will continue to increase today as gradient
tightens ahead of robust storm system approaching from the
west. Latest radar imagery shows scattered showers and storms
developing near Hwy 17, while the main squall line moves towards
Central NC and coastal SC. This is the convective line we will
need to be concerned with today as it moves E/ENE, gradually
intensifying along the pre-frontal trough axis. There is still
question about storm mode, whether it's more of QLCS squall line
or more discrete supercells. CAMs still show potential for
both. Some CAMs (3km NAM and NSSL WRF) show the northern
portions of the line weakening as the southern end strengthens.
Best chances for severe weather still between 9am-3pm, as line
pushes across the area with potential for strong damaging wind
gusts, hail and tornadoes. Thermo and kinematic profiles look
very favorable for strong to severe storms today with forecast
0-1 km SRH values 400+ and strong mid level lapse rates. Given
the profiles and hodographs, a few strong tornadoes will be
possible.
The initial band of convection should push off the coast early
this afternoon, with potential for additional showers and storms
to develop later this afternoon and early evening across NE NC
ahead of the cold front. Severe threat will diminish considerably
behind the initial line later this afternoon as best
instability and shear shift off the coast.
Strong southerly gradient winds will peak late this morning and
this afternoon, gusting to 50-60 mph along the coast and 40-50
mph inland (with the potential for minor structural or tree
damage). Wind Advisory continues for most of the region, with a
High Wind Warning for the Outer Banks and Down East Carteret
county. Coastal flooding will also be possible for soundside
portions of the Outer Banks, north of Rodanthe, and including
Roanoke Island (See Coastal Flooding section below).
&&
.SHORT TERM /TONIGHT/...
As of 320 AM Mon...Low pressure will continue to strengthen as
it moves into Quebec, pushing a strong cold front through ENC
tonight. Slight chances for showers and/or storms in the
evening, with chances tapering off quickly as drier air works
into the area. Expect lows 55-60 deg.
&&
.LONG TERM /TUESDAY THROUGH SUNDAY/...
As of 430 AM Monday...High pressure briefly builds into the
area Tuesday a cold front stalling offshore. The front will lift
back toward the area Tuesday night and Wednesday with an area
of low pressure tracking along it. The front pushes offshore
late Wednesday with high pressure building into the area through
the end of the work week.
Tuesday through Wednesday...High pressure briefly builds across
the area Tuesday with generally sunny skies and mild temps, but
the front to the south will lift back toward the area Tuesday
night as another robust northern stream shortwave approaches
from the west. Latest guidance keeps the front and deeper Gulf
moisture feed just offshore with ENC remaining in the cool
sector and overrunning precip developing Tuesday night,
continuing through Wednesday morning with an area of low
pressure riding along the front before it pushes farther
offshore in the afternoon. Could see up to a half inch of precip
across the area with heavier showers and convection expected to
remain offshore near the stalled front and Gulf Stream where
greater instability will reside. Much cooler temps expected
Wednesday with highs in the low to mid 50s inland to around 60
southern and central coastal sections.
Thursday and Friday...High pressure builds into the area for the
latter half of the work week with mainly sunny skies and
gradually warming temps. High expected in the mid 60s Thursday
and lower 70s Friday.
Saturday and Sunday...A progressive upper level pattern
continues across the CONUS next weekend with another robust
northern stream shortwave and frontal system progged to impact
the area Saturday. With guidance varying in strength and timing
of this system this far in advance, will keep PoPs in the chance
range at this time. Saturday night and Sunday looks dry for the
most part as high pressure builds back into the area behind the
Saturday system, but a southern stream system will be
approaching from the west late in the weekend and there is
variation among the models with this system as well with faster
solutions bringing precip into the area late Sunday.
&&
.AVIATION /12Z MONDAY THROUGH FRIDAY/...
Short Term /through tonight/...
As of 7 AM Mon...Widespread MVFR conditions currently across
the terminals early this morning. Scattered showers and storms
beginning to break out this morning ahead of the main line,
which is now moving through the Piedmont. Showers and strong to
severe thunderstorms will develop across the area later this
morning with brief torrential downpours, the potential to
produce wind gusts of 50+ kt, and isolated tornadoes. This risk
will be greatest at the TAF sites from 13-17Z. Brief IFR
conditions will be possible in the strongest storms. Strong
southerly gradient winds expected today, gusting to 25-35 kt
this morning, and up to 40 kt late this morning and afternoon.
Skies will begin to clear from west to east after 18Z, with
winds slowly diminishing late this afternoon and early evening.
Long Term /Tuesday through Friday/...
As of 445 AM Monday...VFR conditions continue into Tuesday with
another system impacting the region Tuesday night and Wednesday
bringing sub-VFR conditions once again. High pressure builds
back into the area Thursday and Friday with pred VFR conditions
expected.
&&
.MARINE...
Short Term /through tonight/...
As of 7 AM Mon...Very dangerous conditions expected across the
waters today with gale force winds and large seas. Latest obs
show S winds 20-30 kt with seas 5-8 ft north of Oregon Inlet and
10-14 ft south. Gale Warnings continue for the coastal waters,
sounds and rivers. Strong southerly winds 25-35 kt today,
gusting 35-45 kt. Winds will peak late this morning and this
afternoon ahead of an intense squall line. Strong to severe
storms will be possible across the waters this afternoon, with
potential for very strong winds, hail and waterspouts. Winds
will slowly diminish late this afternoon and evening, becoming
SW 15-25 kts later this evening. Seas will peak at 12-20 ft this
afternoon. A cold front will push through the waters tonight,
with NNE surge 15-25 kt developing quickly behind it from north
to south early Tue morning. Seas will slowly subside 4-8 ft late
tonight and Tue morning.
Long Term /Tuesday through Friday/...
As of 445 AM Monday...SCA conditions continue Tuesday morning
as high pressure builds in from the west with NE winds around
15-25 kt and seas around 4-7 ft. Winds diminish below SCA levels
Tuesday afternoon and night with the offshore frontal system
lifting back north to near the Gulf Stream, though seas will
continue up to 4-6 ft except for a brief period late Tuesday
night when it will drop to 3-5 ft. An area of low pressure will
track along the offshore front Wednesday with northern winds
increasing back to 15-25 kt and seas building to 4-7 ft. High
pressure builds into the area Thursday and Friday with
conditions expected to remain below SCA criteria.
&&
.TIDES/COASTAL FLOODING...
As of 7 AM Mon...Strong southerly winds today will lead to a
period of high water levels along the south facing NC coast, as
well as northern and eastern portions of the Pamlico Sound.
Coastal Flood Advisory continues for the Outer Banks (mainly for
soundside areas north of Rodanthe, including Roanoke Island)
where water levels could rise 1 to 2 feet above ground level.
Large swell will lead to breaking waves in excess of 10 feet
today and tonight, esp for south facing beaches. A High Surf
Advisory continues for dangerous surf conditions as well as
possible minor beach erosion.
&&
.MHX WATCHES/WARNINGS/ADVISORIES...
NC...High Surf Advisory until 1 AM EDT Tuesday for NCZ195-199.
Wind Advisory until 6 PM EDT this evening for NCZ046-047-081-
094-194-195-199.
Wind Advisory until 4 PM EDT this afternoon for NCZ029-044-045-
079-080-090>092-193-198.
High Wind Warning until 6 PM EDT this evening for NCZ196-
203>205.
High Surf Advisory until 5 AM EDT Tuesday for NCZ196-204-205.
High Surf Advisory until 8 PM EDT this evening for NCZ203.
Coastal Flood Advisory from 10 AM this morning to 9 PM EDT
this evening for NCZ203-205.
MARINE...Gale Warning until 5 PM EDT this afternoon for AMZ136-137.
Gale Warning until 7 PM EDT this evening for AMZ135-150.
Gale Warning until 5 PM EDT this afternoon for AMZ131-230-231.
Gale Warning until 9 PM EDT this evening for AMZ152-154-156-
158.
&&
SYNOPSIS...MHX
NEAR TERM...CQD
SHORT TERM...CQD
LONG TERM...SK
AVIATION...CQD/SK
MARINE...CQD/SK
TIDES/COASTAL FLOODING...MHXHazardous Weather Outlook National Weather Service Newport/Morehead City NC 507 AM EDT Mon Apr 13 2020 NCZ029-044-079-080-090>092-193-198-140915- Martin-Pitt-Greene-Beaufort-Duplin-Lenoir-Jones-Northern Craven- Inland Onslow- 507 AM EDT Mon Apr 13 2020 ...TORNADO WATCH 118 IN EFFECT UNTIL NOON EDT TODAY... ...WIND ADVISORY IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON... This Hazardous Weather Outlook is for eastern North Carolina. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tornado Watch. Wind Advisory. Scattered to numerous strong to severe thunderstorms are expected across the region this morning and early afternoon. The main threats are strong damaging wind gusts, tornadoes and large hail. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ094-194-140915- Pamlico-Southern Craven- 507 AM EDT Mon Apr 13 2020 ...TORNADO WATCH 118 IN EFFECT UNTIL NOON EDT TODAY... ...WIND ADVISORY IN EFFECT UNTIL 6 PM EDT THIS EVENING... This Hazardous Weather Outlook is for eastern North Carolina. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tornado Watch. Wind Advisory. Scattered to numerous strong to severe thunderstorms are expected across the region late this morning and this afternoon. The main threats are strong damaging wind gusts, tornadoes and large hail. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ046-047-081-140915- Tyrrell-Mainland Dare-Mainland Hyde- 507 AM EDT Mon Apr 13 2020 ...WIND ADVISORY IN EFFECT UNTIL 6 PM EDT THIS EVENING... This Hazardous Weather Outlook is for eastern North Carolina. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. Scattered to numerous strong to severe thunderstorms are expected across the region late this morning and this afternoon. The main threats are strong damaging wind gusts, tornadoes and large hail. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ045-140915- Washington- 507 AM EDT Mon Apr 13 2020 ...WIND ADVISORY IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON... This Hazardous Weather Outlook is for eastern North Carolina. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. Scattered to numerous strong to severe thunderstorms are expected across the region this morning and early afternoon. The main threats are strong damaging wind gusts, tornadoes and large hail. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ205-140915- Hatteras Island- 507 AM EDT Mon Apr 13 2020 ...HIGH SURF ADVISORY IN EFFECT UNTIL 5 AM EDT TUESDAY... ...HIGH WIND WARNING IN EFFECT UNTIL 6 PM EDT THIS EVENING... ...COASTAL FLOOD ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 9 PM EDT THIS EVENING... This Hazardous Weather Outlook is for eastern North Carolina. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. High Surf Advisory. High Wind Warning. Coastal Flood Advisory. Scattered to numerous strong to severe thunderstorms are expected across the region this afternoon. The main threats are strong damaging wind gusts, tornadoes and large hail. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ203-140915- Northern Outer Banks- 507 AM EDT Mon Apr 13 2020 ...HIGH WIND WARNING IN EFFECT UNTIL 6 PM EDT THIS EVENING... ...HIGH SURF ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 8 PM EDT THIS EVENING... ...COASTAL FLOOD ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 9 PM EDT THIS EVENING... This Hazardous Weather Outlook is for eastern North Carolina. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. High Wind Warning. High Surf Advisory. Coastal Flood Advisory. Scattered to numerous strong to severe thunderstorms are expected across the region this afternoon. The main threats are strong damaging wind gusts, tornadoes and large hail. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ204-140915- Ocracoke Island- 507 AM EDT Mon Apr 13 2020 ...HIGH SURF ADVISORY IN EFFECT UNTIL 5 AM EDT TUESDAY... ...HIGH WIND WARNING IN EFFECT UNTIL 6 PM EDT THIS EVENING... This Hazardous Weather Outlook is for eastern North Carolina. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. High Surf Advisory. High Wind Warning. Scattered to numerous strong to severe thunderstorms are expected across the region this afternoon. The main threats are strong damaging wind gusts, tornadoes and large hail. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ196-140915- East Carteret- 507 AM EDT Mon Apr 13 2020 ...HIGH SURF ADVISORY IN EFFECT UNTIL 5 AM EDT TUESDAY... ...TORNADO WATCH 118 IN EFFECT UNTIL NOON EDT TODAY... ...HIGH WIND WARNING IN EFFECT UNTIL 6 PM EDT THIS EVENING... This Hazardous Weather Outlook is for eastern North Carolina. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tornado Watch. High Surf Advisory. High Wind Warning. Scattered to numerous strong to severe thunderstorms are expected across the region this afternoon. The main threats are strong damaging wind gusts, tornadoes and large hail. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ195-199-140915- West Carteret-Coastal Onslow- 507 AM EDT Mon Apr 13 2020 ...HIGH SURF ADVISORY IN EFFECT UNTIL 1 AM EDT TUESDAY... ...TORNADO WATCH 118 IN EFFECT UNTIL NOON EDT TODAY... ...WIND ADVISORY IN EFFECT UNTIL 6 PM EDT THIS EVENING... This Hazardous Weather Outlook is for eastern North Carolina. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tornado Watch. High Surf Advisory. Wind Advisory. Scattered to numerous strong to severe thunderstorms are expected across the region this afternoon. The main threats are strong damaging wind gusts, tornadoes and large hail. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
The Raleigh/Durham radar (KRAX), 82 km away, was scanning. The volume nearest the first event began at 12:43 UTC.
29 thunderstorm wind, 6 tornado, 1 funnel cloud. Local standard time, as filed.
Trees were blown down in Warsaw.
Roof damage to a house was reported at a house near Faison.
A tree was reported blown down on Highway 41 West near the Jones and Duplin County line. The time was estimated based on radar data.
A tree was reportedly blown down on Arlington Rd and Evans Rd.
Powerlines were blown down on 14th St between Greenville Blvd and Elm St.
A tree was reportedly blown down and blocking the road on E 3rd St in Greenville.
Trees were blown down on power lines at Industrial Blvd and Old Creek Rd.
Trees were blown down around Kenansville.
A large tree was blown down in Robersonville. The time was estimated based on radar data.
Trees were blown down around Williamston.
A tree was blown down on Highway 41 near Comfort. The time was estimated based on radar data.
An EF1 tornado with maximum wind speeds of 100 to 110 mph touched down in the Haws Run area of Onslow County approximately 10 miles southwest of Jacksonville around 9:35 AM. The damage path began along Haws Run Road, about 4 miles north of NC Highway 50, and mostly paralleled the road as it produced damage moving northeast. The tornado maintained mostly consistent strength throughout its path, though there were sections where the tornado briefly lifted and damage was more sporadic and less severe. In the most concentrated areas of damage there were numerous mature softwood and hardwood trees snapped at the trunk,uprooted, and twisted/splintered. This included several large limbs or trees that had fallen on top of manufactured homes. Perhaps the most pronounced damage occurred at a hog farm where the hog houses were completely destroyed, with many sections of the metal roof and insulation thrown up to several miles away from the farm. From there the tornado moved through a small residential neighborhood producing continued widespread tree damage, reaching its end point shortly thereafter just past the intersection of NC Highway 53 and Murrill Hill Road.
A pig farm's roof was reportedly blown off.
Huge limbs reportedly crashed through the roof of a home near Dawson Cabin Rd and Strawberry Ln.
A concentrated area of damage was observed approximately one half mile|to the east of a confirmed EF-1 tornado that moved through Haws Run. The|damage observed was consistent with that of a microburst from the same|storm that produced the tornado just to the west. Most of the damage was|within a small residential area on Clayton James Road, and included|several large trees either snapped or toppled over, roof damage to a few|manufactured homes, and numerous large limbs down.
The damage was reported at 321 Gatewood Dr in Riverbend.
The damage was reported at Washington Post Rd in Vanceboro.
Trees were reportedly blown down near Highway 45 and Highway 32.
Powerlines were blown down at Wilson St and Hyman Ln.
A blown transformer and a tree blown down onto a powerline at Hazel Ave north of Opal St.
Trees were blown down on 8th St.
A large tree was blown down on Styons Rd.
The damage path started along and just east of Highway 17 in the town of Maysville, NC. The path consisted mainly of very small limbs and leaves and continued to the northeast. At the intersection of Jenkins Avenue and 4th Street a large section of a tree was blown down. Here top winds were estimated to be between 60 and 65 MPH. A broken path continued to the northeast across Highway 58, through the north side of Maysville. Some smaller limbs and leaf debris was found near 3rd street at the Baptist Church. The path continued to the northeast before crossing into the Croatan Forest.
Most of the damage along the path was minor, consisting of leaf litter and smaller limbs, consistent with winds of 50 to 55 mph. While the damage was minor, the concentrated path along with some convergence, shown by damage blown toward the northwest or opposite of the storm motion, was indicative of a weak tornado.
Radar imagery suggested the tornado may have strengthened once in the open forest. Future surveys may be needed and adjustments are possible.
A brief tornado touched down near the town of Roper, NC, very near exit 548 on the south side of Highway 64. The tornado destroyed a hog farm building of Summerset Farms, just off of Northline Rd. The metal truss of the building was completely removed, and thrown into the adjacent farm field with the debris path extending 0.40 miles northeastward to the edge of Highway 64. Most of the debris consisted of sheet metal roofing. The damage was consistent with EF0 tornado damage.
The damage path started along Catfish Farm Road, just south of the intersection with Mill Creek Road and about 5 miles southeast of Pollocksville or about 2.5 miles northwest of Catfish Lake in Jones County. In a heavily wooded area, a narrow but convergent path was found. The damage consisted mainly of smaller trees with a total of 10 to 15 trees that had broken larger limbs or were snapped. While most of the snapped trees were small, two large and healthy pine trees were snapped. It was here that maximum winds were estimated at between 75 and 80 mph, an equivalent of an EF0 tornado.
It should be noted that this is likely a continuation of the Maysville tornado. Due to the heavily wooded and unreachable areas between Maysville and this location, a continuous path could not be found. In addition it is likely the path length is longer than what is indicated above but areas to the northeast of this area were unreachable by vehicle. This likely concludes the survey for this location unless aerial information is available at a later date.
A few trees were blown down at a few locations along Stilley Town Rd. Minor damage to a church with the awning blown off.
A tree was blown down on powerlines at Highway 70 and Falcon Bridge Rd.
A brief tornado formed initially as a waterspout in the Pamlico River and came ashore in the town of Bayview, NC near Berkley Rd. The tornado tossed a boat off its lift, damaging the pier nearby before it became submerged in the river. Traveling northeast, it uprooted and snapped a few softwood pine trees and broke off multiple large branches, landing on a nearby home damaging it. The tornado then crossed Ormond Rd into a trailer park where, luckily, only a few large shrubs, small branches,and a cable line were destroyed. The damage was consistent with EF0 tornado damage.
Trees were reportedly blown down near the corner of Cross Landing Rd and Chapel Hill Rd. The time was estimated based on radar data.
A sign was blown down near Davenport Forks Rd and Alligood Rd.
Damage was found to trees and fences, and some minor roof and aluminum carport damage in Havelock, NC, indicative of an EF0 tornado. The damage was localized around Greenway Court, Pinecone Lane, and Melody Lane in a residential neighborhood east of highway 70 on the northwest side of Havelock. Maximum sustained winds were estimated at 75 mph. The tornado had a path length of roughly one quarter mile, with a maximum path width of 75 yards. No injuries or fatalities occurred with this tornado.
Damage to a house's siding and privacy fence was blown over. The time was estimated based on radar data.
A funnel cloud was reported along with siding and fence damage.
The gust was reported at the Ocracoke Wxflow site.
The gust was reported by the Real Slick Wxflow site.
The gust was reported by the Waves Wxflow site.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in North Carolina in 2020Every state in 2020This day in weather historyThe tornado archive for North Carolina, 2020Warnings in North Carolina, April 2020
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 879813, 879814, 879815, 879816, 879817, 879818, 879819, 879820, 879821, 879822, 879823, 876625, 879824, 879825, 879827, 879828, 879829, 879830, 879831, 879832, 879833, 879834, 876626, 876629, 876630, 879835, 879836, 876631, 879837, 879838, 876632, 879839, 879843, 879842, 879840, 879841.